Alert archive / Ohio / Heat Advisories in 2012

Heat Advisory 8, NWS Cleveland, OH

July 25, 201228 counties in Ohio

NWS Cleveland, OH issued this heat advisory at Jul 25, 2012, 2:23 PM EDT for 28 counties in Ohio. It took effect at Jul 26, 2012, 12:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2012, 2:23 PM EDT (18:23 UTC)
In effect from
Jul 26, 2012, 12:00 PM EDT
Expired
Jul 26, 2012, 2:38 PM EDT
In force
3 hr
Issued by
NWS Cleveland, OH
All 28 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WWUS71 KCLE 251823
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
223 PM EDT WED JUL 25 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-260230-
/O.NEW.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
223 PM EDT WED JUL 25 2012

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* HEAT INDEX VALUES...UP TO 104.

* TIMING...THURSDAY AFTERNOON AND EVENING.  

* IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION 
  OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND 
  THE YOUNG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF
HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A
SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK
PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911.

&&

$$
4 follow-up statements
861 
WWUS71 KCLE 260247
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1047 PM EDT WED JUL 25 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-261200-
/O.CON.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
1047 PM EDT WED JUL 25 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY...

* HEAT INDEX VALUES...UP TO 104.

* TIMING...THURSDAY AFTERNOON AND EVENING.

* IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION 
  OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND 
  THE YOUNG.

* THUNDERSTORM RAINS IN THE AREA THURSDAY AFTERNOON COULD PROVIDE SOME
  LOCAL COOLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$
651 
WWUS71 KCLE 260725
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 AM EDT THU JUL 26 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-261530-
/O.CON.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
325 AM EDT THU JUL 26 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

* HEAT INDEX VALUES...UP TO 102.

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION 
  OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND 
  THE YOUNG.

* THUNDERSTORM RAINS IN THE AREA COULD PROVIDE SOME LOCAL
  COOLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$
687 
WWUS71 KCLE 261333
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
933 AM EDT THU JUL 26 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-262145-
/O.CON.KCLE.HT.Y.0008.120726T1600Z-120726T2300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
933 AM EDT THU JUL 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* HEAT INDEX VALUES...UP TO 103.

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION 
  OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND 
  THE YOUNG.

* THUNDERSTORM RAINS IN THE AREA COULD PROVIDE SOME LOCAL 
  COOLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$
504 
WWUS71 KCLE 261838
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
238 PM EDT THU JUL 26 2012



OHZ003-006>014-017>023-027>033-036>038-047-089-261945-
/O.CAN.KCLE.HT.Y.0008.000000T0000Z-120726T2300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
238 PM EDT THU JUL 26 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HEAT
ADVISORY.

CLOUDS HAVE OVERSPREAD MOST OF THE AREA THIS AFTERNOON. TEMPERATURES
WILL REMAIN IN THE UPPER 80S TO AROUND 90 DEGREES BUT HEAT INDEX
VALUES ARE NO LONGER EXPECTED TO REACH HEAT ADVISORY CRITERIA.
HEAT INDEX VALUES WILL TOP OUT IN THE UPPER 90S. 

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Jul 25, 1:24 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 25, 1:24 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
124 PM EDT WED JUL 25 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE AREA EARLY TODAY WILL DRIFT EAST AND ALLOW
LOW PRESSURE TO MOVE FROM MINNESOTA TO WISCONSIN. A WARM FRONT
EXTENDING FROM THE LOW SOUTHEAST TO KENTUCKY WILL MOVE NORTHEAST
ACROSS THE REGION TODAY. THE LOW WILL MOVE ACROSS THE CENTRAL
GREAT LAKES TONIGHT AND REACH NEW YORK THURSDAY NIGHT. A COLD
FRONT TRAILING THE LOW WILL DROP ACROSS THE AREA ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE BEEN WATCHING THE CONVECTION CROSSING LAKE ERIE. IF IT HOLDS
TOGETHER IT WILL REACH NW OH LATER THIS AFTERNOON. HAVE TRIMMED
PRECIP CHANCES BACK FURTHER EAST. SKIES SHOULD BE MAINLY SUNNY
WHICH WILL ALLOW TEMPS TO JUMP UP THIS AFTERNOON. HAVE RAISED
TEMPS IN NW OH A COUPLE OF DEGREES. OTHER MINOR CHANGES AS WELL.

PREVIOUS...MAIN CONCERN FOR TODAY IS FOR CONVECTION TO MOVE
SOUTHEAST ACROSS THE AREA ON THE WARM FRONT...CURRENTLY TO OUR
WEST. THIS WARM FRONT WILL MOVE NORTHEAST ACROSS THE AREA
TODAY...MAINLY THIS AFTERNOON. BUFKIT SHOWS CAPE DEVELOPING ALOFT
IN THE WEST THIRD OF THE AREA THIS AFTERNOON HOWEVER SURFACE BASED
CONVECTION APPEARS CAPED. WILL GO AHEAD AND DEVELOP A CHANCE POP
IN THE WEST FOR THE AFTERNOON BUT KEEP THE REST OF THE AREA DRY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THROUGH THE EVENING AND OVERNIGHT HOURS IT APPEARS BASED ON
SOUNDING TRENDS INDICATE AT LEAST A CHANCE THAT CONVECTION WILL
MOVE THROUGH THE AREA WITH CAPES OF 2000 TO 2500 MOVE INTO THE
AREA FROM THE WEST. DRY SLOT ALOFT AND AN INCREASING LOW LEVEL
JET WOULD SUGGEST WIND POTENTIAL ALTHOUGH BUFKIT SOUNDINGS ALSO
SUGGEST A RATHER SUBSTANTIAL LOW LEVEL INVERSION DEVELOPING
OVERNIGHT THAT WOULD STEAL DOWNDRAFT ENERGY. AT ANY RATE WILL HAVE
CHANCE POPS ACROSS THE AREA. THURSDAY THE SURFACE LOW WILL MOVE TO
NEW YORK AND A TRAILING COLD FRONT WILL DROP ACROSS THE AREA.
EXPECT ANOTHER ROUND OF THUNDERSTORMS AS THIS TRIGGER MOVES
THROUGH. FRIDAY AN UPPER TROF WILL BEGIN TO DROP ACROSS THE GREAT
LAKES AS CAPES ONCE AGAIN RISING TO OVER 2K J/KG SO WILL CONTINUE
WITH CHANCE POPS. SATURDAY EXPECT MAINLY DRY CONDITIONS AS THE
TROF MOVES EAST AND DRY AIR MOVES IN.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS IN GOOD AGREEMENT WITH HIGH PRESSURE BUILDING OVER THE
AREA ON SUNDAY. THE MODELS DIVERGE BY END OF PERIOD. GFS MOVES
ANOTHER LOW PRESSURE SYSTEM ACROSS THE CENTRAL LAKES ON
TUESDAY...WHILE ECMWF HAS HIGH PRESSURE HOLDING ON. FOR NOW WILL
JUST CONTINUE WITH CONTINUITY AND KEEP LOW CHANCE POPS GOING
MONDAY NIGHT INTO TUESDAY.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
WILL CONTINUE DECENT WEATHER ACROSS THE FORECAST AREA THE
REMAINDER OF THIS AFTERNOON. SOME DEBRIS CLOUDS ARE POSSIBLE OVER
NORTHWEST OHIO FROM STORMS IN MICHIGAN AND THE REST OF THE UPPER
GREAT LAKES REGION.

THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT AS A WARM
FRONT NOW LOCATED OVER SOUTHERN OHIO TO NORTHERN ILLINOIS WILL
LIFT NORTHEASTWARD ACROSS THE AREA. THIS WARM FRONT WILL BE ACTIVE
RESULTING IN SOME ORGANIZED THUNDERSTORM ACTIVITY TONIGHT.

ONE OF THE MAIN INGREDIENTS WILL BE A WARM MOIST FLOW PUSHING
DEW POINTS WELL INTO THE 60S AND 70S ALONG A LOW LEVEL JET AXIS TO
SUPPORT THIS SYSTEM. THE FORECAST MODELS SHOW AT 2 THOUSAND FEET
THAT THE WIND FORECAST IS EXPECTED TO INCREASE TO NEAR 40 TO 50
KNOTS BY MIDNIGHT. WILL USE VCTS FOR THE WESTERN TAF SITES AT THIS
TIME. ON THURSDAY AN ACTIVE COLD FRONT WILL MOVE THROUGH THE AREA
RESULTING IN WIDESPREAD SEVERE WEATHER ACROSS OUR FORECAST AREA
WITH DAMAGING WINDS AND LARGE HAIL.

.OUTLOOK...NON VFR POSSIBLE IN SCATTERED SHOWERS/STORMS FRIDAY AND
SATURDAY.

&&

.MARINE...
CHOPPY CONDITIONS EARLY THIS MORNING AS NE FLOW CONTINUES OVER THE
LAKE.  LAKE WILL QUIET DOWN AS WINDS TURN TO THE SOUTH LATE THIS
MORNING.  WINDS WILL TURN TO THE SOUTHWEST AND INCREASE TO 15 TO 25
KNOTS OVERNIGHT AS A WARM FRONT LIFTS NE OF THE LAKE.  A SMALL CRAFT
ADVISORY WILL BE NEEDED.  ON THURSDAY LOW WILL TRACK ACROSS THE
CENTRAL LAKES DRAGGING A COLD FRONT ACROSS THE LAKE.  SMALL CRAFT
ADVISORY MAY AGAIN BE NEEDED WITH NORTH NORTHWEST FLOW BEHIND THE
FRONT.  HIGH PRESSURE BUILDS OVER THE GREAT LAKES FOR THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...KUBINA
SHORT TERM...TK
LONG TERM...DJB
AVIATION...BC
MARINE...DJB
Hazardous weather outlook, Jul 25, 6:31 AM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
631 AM EDT WED JUL 25 2012

LEZ061-142>149-162>169-OHZ003-006>014-089-PAZ001>003-261045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
631 AM EDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS
EXTREME NORTHERN OHIO AND NORTHWEST PENNSYLVANIA LATE THIS
AFTERNOON AND EVENING IN VICINITY OF A WARM FRONT LIFTING
NORTHEAST ACROSS THE AREA. LARGE HAIL AND DAMAGING STRAIGHT LINE
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL DROP ACROSS
THE AREA. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE
WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ017>023-027>033-036>038-047-261045-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
631 AM EDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL DROP ACROSS
THE AREA. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE
WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

Nearby

Heat Advisories in Ohio, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.